Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Microscopic polyangiitis complicated with massive intestinal bleeding
Autore:
Ueda, S; Matsumoto, M; Ahn, T; Adachi, S; Oku, K; Takagi, M; Fukui, H; Yoshikawa, M;
Indirizzi:
Nara Prefectural Gojo Hosp, Dept Internal Med, Nara 6378511, Japan Nara Prefectural Gojo Hosp Nara Japan 6378511 l Med, Nara 6378511, Japan
Titolo Testata:
JOURNAL OF GASTROENTEROLOGY
fascicolo: 4, volume: 36, anno: 2001,
pagine: 264 - 270
SICI:
0944-1174(200104)36:4<264:MPCWMI>2.0.ZU;2-M
Fonte:
ISI
Lingua:
ENG
Soggetto:
SMALL-VESSEL VASCULITIS; POLYARTERITIS-NODOSA; SYSTEMIC VASCULITIS; CYTOPLASMIC AUTOANTIBODIES; LABORATORY FEATURES; PERFORATION; GLOMERULONEPHRITIS; CLASSIFICATION; INVOLVEMENT; INFARCTION;
Keywords:
antineutrophil cytoplasmic autoantibody (ANCA); small vessel vasculitis; corticosteroid; intestinal bleeding; pulmonary hemorrhage;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
30
Recensione:
Indirizzi per estratti:
Indirizzo: Ueda, S Nara Prefectural Gojo Hosp, Dept Internal Med, 197 Nohara, Nara 6378511, Japan Nara Prefectural Gojo Hosp 197 Nohara Nara Japan 6378511 1, Japan
Citazione:
S. Ueda et al., "Microscopic polyangiitis complicated with massive intestinal bleeding", J GASTRO, 36(4), 2001, pp. 264-270

Abstract

Microscopic polyangiitis (MPA) is associated with renal dysfunction, in most cases, and occasionally with pulmonary hemorrhage. However, massive intestinal bleeding is a rare manifestation, We report a case of MPA in a man who developed arterial bleeding in the small intestine. A 74-year-old man was admitted after enduring a fever for 4 weeks. Laboratory examination revealed leucocytosis with neutrophil predominance, and renal dysfunction was noted. He did not respond to treatment with antibiotics, and the worsened renal function soon required hemodialysis. On the seventh hospital day, he suddenly developed massive melena. A colonoscopic examination suggested bleeding in the small intestine, and abdominal angiography demonstrated that the bleeding originated in a branch of the ileal artery. Hemostasis was achieved by transarterial embolization (TAE), but the patient suffered a massive pulmonary hemorrhage 2 days after the TAE. Although he responded well to a combination treatment with corticosteroid and cyclophosphamide, recurrence of pulmonary hemorrhage led to death, on the 87th hospital day. MPA in this patient was associated with three serious complications; deteriorating renal function, massive melena, and pulmonary hemorrhage. Of the various manifestations associated with MPA, arterial bleeding in the gastrointestinal tract, although rare, should be considered as one of the serious complicationsin MPA.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 19/09/20 alle ore 21:48:54